# SDR DXTA2021012604642

- Difficulty date: January 26, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N502QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0147
- Aircraft time: 2,251 hours, 1,505 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Interface Unit
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

IN FLIGHT, RECEIVED A PRESSURIZATION CONTROL FAULT AMBER CAS MESSAGE. WHILE RUNNING THE CHECKLIST, VENTS BLEW FULL COLD, FULL HOT, AND THEN A CABIN PRESSURIZATION FAILURE WITH A CABIN RATE EXCEEDING 11,000FPM CLIMB. MANUAL CONTROL FULL DOWN  MADE NO DISCERNIBLE CHANGE. AMBER, THEN RED CABIN ALTITUDE CAS MSG DISPLAYED AND O2 MASKS DEPLOYED.    IN FLIGHT, LOST ENGINE OIL PRESSURE INDICATIONS WITH VALUE REPLACES BY AMBER DASHES.   IN FLIGHT, LOST ENGINE OIL PRESSURE INDICATION ON R ENGINE. VALUE REPLACED BY AMBER DASHES.   IN FLIGHT, LOST DC AMPERAGE INDICATION AND VALUE WAS REPLACED BY AMBER DASHES.   IN FLIGHT, ENG CNTRL FAULT R AMBER CAS MAG CAME ON. RUNNING THE CHECKLIST WOULD EXTINGUISH THE MSG, BUT IT WOULD REAPPEAR 15-30 SECONDS LATER. A REVIEW OF PROPULSION PAGE ON THE GTC INDICATED FADEC A WAS IN USE AND B WAS UNAVAILABLE.    IN FLIGHT, AMBER "X" DISPLAYED OVER R WING.   REMOVED AND REPLACED #3 GEA 7100 ENGINE/AIRFRAME INTERFACE UNIT IAW CE-680A AMM 31-40-15. PERFORMED THE GARMIN GEA 7100 ENGINE/AIRFRAME UNIT 3 OPERATIONAL CHECK IAW CE-680A AMM 31-30-00. SYSTEM OPS CHECK GOOD, NO DISCREPANCIES NOTED AT THIS TIME.
